migrogoyn 30 side effects question?
i have been taking the pill for nearly a year now but within the last month i have noticed a huge change i have always (every so often) felt sharp pains through my ribs like a stitch which then re-stricts my breathing becuase it hurts and sometimes i have found myself gasping for air as my breathing pattern had become irregular or something! i have never knwon what this is but recently i seem to struggle for breath and my chest feels tighter! when reading the booklet that came with the pack it said something similar along with other symptoms that could mean i have a clot! what’s confusing me is i don’t know if i have to have the other symptoms but i don’t know wether this problem will be related to the pill! this is worrying me greatly and as i am in college full time i don’t knwow when i will have the time to see the nurse! could anyone give me some qucik advice asap?? thanks
Your symptoms may be consistent with with a PE or lung clot. Since this is a potentially fatal condition, I would strongly advise you to get off answers and seek medical advice ASAP!
Nashua Creative Focus Bulky Yarn and Fashion Outerwear Pattern Booklet Reviews
[affmage source=”ebay” results=”15″]Pattern Booklet[/affmage] [affmage source=”amazon” results=”10″]Pattern Booklet[/affmage] [affmage source=”cj” results=”5″]Pattern Booklet[/affmage] [affmage source=”clickbank” results=”5″]Pattern Booklet[/affmage]